MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number FG11815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Hemorrhagic Stroke (4417)
Date of Event 09/17/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient experienced a hemorrhagic stroke, which ultimately resulted in death.An enroute transcarotid stent was selected for use in a right sided transcarotid artery revascularization (tcar) procedure.One hour post procedure, the patient experienced stroke symptoms and imaging performed revealed a hemorrhagic stroke.Further image review revealed a large right hemisphere hemorrhage with midline shift, edema, and intraventricular bleeding.Additionally, it was also reported that the patient had high blood pressure before, during and after the procedure.No intervention was performed and the patient passed away on (b)(6) 2025.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23302697
Report Number2124215-2025-71842
Device Sequence Number18668814
Product Code NIM
UDI-Device Identifier00811311021277
UDI-Public(01)00811311021277(17)270831(10)18364379
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG11815
Device Catalogue NumberFG11815
Device Lot Number0018364379
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Initial Report FDA Received Date10/15/2025
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Death;
Patient Age84 YR
Patient SexFemale